Avatar_dr_f
Paderla Anitha, DNB  
Female, 43
Chennai, India

Specialties: Family Medicine, Sleep medicine

Interests: general health and fittness, Depression
SV Clinic
Family Medicine
044-45500337
Chennai, India
My Posts
Jun 23, 2014 in the Bone Cancer Community - 2
Hi, in serum protein electrophoresis, broad diffuse spikes indicate a more generalized infection or inflammation. More specifically if the M-spike is raised then it may be significant. Then again it depends on the levels of M spike if it greater than 3g/dl then it is likely to be multiple myeloma. If the levels are less than 1.5 then re evaluation at interval...
Jun 23, 2014 in the Asthma Community - 2
Hi, what are your symptoms? single dose of prednisone, the effects will last for 48 hrs. But steroids can cause gastritis and these effects may persist. If your symptoms persist consult your doctor. Regards.
Jun 23, 2014 in the Angina Community - 1
Hi, its difficult to comment on therapy as there are multiple factors involved in planning for therapy. This depends on the number of blocks in the arteries, the amount of viable myocardium that can be saved and other comorbid conditions, that decide if you can withstand the surgery. So, you will need to discuss the options available with your doctor and cons...
Jun 23, 2014 in the Angina Community - 2
Hi, don't know what ‘blacktate’ means. Certain cardiac markers help to evaluate a myocardial infarction. Cardiac markers (CK-MB, Troponin and myoglobin), especially initially, is useful for determination of the time of infarct. All three enzymes have different times for initial elevation, peak and resolution. Regards.
Jun 23, 2014 in the Angina Community - 1
Hi, your symptoms of chest could be due to cocaine. Cocaine can affect the heart and cause tachyarrhythmias (irregular heartbeat). It can also cause shortness of breath, delusions, hallucinations, myocardial infarction and kidney disease to name a few. With these adverse effects why do you continue to abuse recreational drugs. Try to refrain from them, this w...
Jun 23, 2014 in the Anal Cancer Community - 1
Hi, please dont worry, its nothing very serious. Haemorrhoids (piles) is the commonest cause for painless bleeding into the stool. Another cause is fissure in ano, where there is pain while passing motion with bleeding. Piles or haemorrhoids is nothing but venous plexus (network of veins) in the anal canal, which, due to hereditary predi...
Jun 22, 2014 in the Anal Cancer Community - 2
Hi, are you a diabetic? it could be a hypoglycemic attack. Symptoms of hypoglycemia are anxiety, sweating, palpitations, nausea, and dizziness. Check your blood sugar levels. Regards.
Jun 22, 2014 in the Allergy Community - 1
Hi, it could be Hives, which develop in response to an allergic reaction, by the release of histamine. The allergen can be medications, food, extremes of temperature, exercise and viral infections to name a few. Therapy lies in avoiding the allergens and antihistamines. Antihistamines provide the best relief from symptoms. If the present antihistamines are no...
Jun 22, 2014 in the Allergy Community - 1
Hi, how elevated are they? if its marginal it could be a temporary phenomenon. This could occur due to hypoxia. If the elevation is higher and if it is persistent, then blood disorders like polycythemia vera need to be ruled out. Please discuss this with your doctor am sure he will provide further assistance. Regards.
Jun 22, 2014 in the Allergy Community - 1
Hi, yes it is possible if the allergens are susceptible to immunotherapy. For this consult an allergy specialist. First he may do a blood IgE levels to see if they are raised. Next, he will do skin testing. This test is painless, in which a very small amount of certain allergens are pricked into the surface of your skin. If you have allergies, just a little s...